# SDR 99ZZZX1557

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30PF
- Make and model: Piper PA-28-161
- Aircraft serial: 2841265
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Damaged
- Location: Nr 4 Cylinder
- Part time: 577 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST VALVE STUCK IN GUIDE CAUSING PISTON STRIKE AND BENT PUSH ROD.  AIRCRAFT MADE AN EMERGENCY ON AIRPORT LANDING.  NO DAMAGE TO AIRCRAFT.
